# SDR C2XA03CL053

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT HAND EMERGENCY EXIT CEILING LIGHT WAS INOPERATIVE.MAINTENANCE INSPECTED AND REPLACED THE LIGHT BULB AND OPERATIONAL CHECKS WERE GOOD.
